# SDR MHIA20120605001

- Difficulty date: June 3, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N886TW
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6413
- Aircraft time: 5,042 hours, 13,815 cycles
- Engine: Tmeca ARRIEL1C
- Engine time: 5,009 hours, 6,107 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

THE AIRCRAFT WAS SCHEDULED FOR A CHARTER.  WHILE TAXIING TO THE TAKEOFF SPOT BOTH PILOTS HEARD A LOUD NOISE COMING FROM THE NR 1 ENGINE FOLLOWED BY A CHIP LIGHT.  THEY THEN SHUT THE ENGINES DOWN.  THE ENGINE IS BEING FORWARDED TO THE ENGINE MANUFACTURER TO DETERMINE THE CAUSE OF THE DIFFICULTY.
